Aa
A
A
Close
Avatar universal
side effects of overdose of thyroid medicine
I have been prescibed 75mg og thyroid medicine everyday .In a fit of depression i tok 15 tablets of 75 mg together please let me know what will be the side effects and what can i do to cure it ?
Cancel
7 Answers
Page 1 of 1
1139187 tn?1355710247
You took 15?      You need to get to a hospital immediately.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1139187 tn?1355710247
If you really took that much you can go into shock or possible coma when the drug converts in your system.you need to empty your stomache or get to the emergency room and have it pumped.  If it's too late you may have to have charcoal to absorb the drug before it converts.  You also need a massive beta blocker such as propranol.  Go immediately!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Please seek emergency medical attention. This is considered a 911 call!,,
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1445110 tn?1388213311
OMG just to even read that someone took 15 thyroid pills made me have a panic attack. I sure hope she got help. How scary. I pray she is ok.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
649848 tn?1424570775
Hopefully, she took Bruce's advice and went straight to the hospital.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1139187 tn?1355710247
cant tell if this was a real post or not.  I was sitting in front of the tv reading posts at midnight when this one came in (how pathetic is that!).  I happened to have my tirosint packaging next to me and remember reading the OD information inside.  I wonder what happened.   I woke up this morning hoping to see a response.   Hope this person was okay.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
1671473 tn?1450596037
I already experience that.. that was last oct.2010, 1st i change brand of levothyroxine sythroid to thyrax.. while im taking thyrax my tsh level was gone up to 20.50 so i feel so bad. then my endocrinology advise me to increase my pills  150 to 200mcg, while taking 200mcg i feel terrible. shaking hands my chest feel badly.. i ask my dr. & she said just continue. after 8days all over my body even my head was shaking to fast. & i was rush to e.r . i change a new endoc. my endoc told me that 200mcg is to high she decrease me to 150mcg, the impact so badly i recover almost 2months. i experienced all the side effects of levethyroxine. astha21 I hope you feel  okey.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Thyroid Answerers
649848 tn?1424570775
Blank
FL
Avatar universal
Blank
MI
Avatar universal
Blank
Sisters, OR
Avatar universal
Blank
657231 tn?1453836403
Blank
Northern, NJ
Avatar universal
Blank
Calicut, India